Jump to content

Search the Community

Showing results for tags 'Imovane'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi you all! I am Athena. So my tough journey begins in 2001, when I am diagnosed with depression. I am then prescribed Effexor, which instantly gives me huge side effects: vomiting, tremors, sweats... But I am a tough warrior and I put up with them, for a year and a half. In 2005, depression comes back, and here starts the trial-and-error of many, many AD's: Celexa, Zoloft, Effexor, desipramin, Wellbutrin, mirtazepin, Lamictal, Remeron, Abilify, nortriptylin, Cipralex, Cymbalta, and others I don't remember. They all give me side effects that are almost as bad as the disease in itself. When I would try to stop them, I would have really bad symptoms of depression, so I began to believe that that was going to be my life, which is quite depressing in itself! Last summer (2012), while being on Cymbalta, I developped really bad sleeping problems: I would sleep maximum 3 hours per night, and only with a med called Imovane. So I started to be addicted to that in order to sleep. But I was so tired that I decided to stop the Cymbalta, so my doctor prescribed me Paxil. I was already on Wellbutrin as well. Paxil made me SO sleepy, that I tried to quit in Sept. 2012, first from 20mg to 10mg, which went well, and then 2 weeks later from 10mg to 0. Outch. That's when I found out about withdrawal symptoms, which I had never heard of before for AD's. It was awful, but it might have been my revelation, because they were really PHYSICAL symptoms. I started to read a lot about the subject on the internet. I have learned a lot, and I have started to think that the depression symptoms I have been having when I tried many times to stop my meds were maybe in fact WITHDRAWAL symptoms. My doctor didn't think so. Even so, I started to taper slowly from Paxil and to take good care of myself in other natural ways. So here I am now, on 7mg Paxil, 100mg Wellbutrin and 2.5mg Imovane. My doctor keeps telling me to try and taper Paxil faster than I am now... so he can be able to prescribe me something else... a MAOI (?).I am not really interested in trying a 20th (?) medication. All of the previous ones have given me really bad side effects that have put my life on hold for 10 years... Why would this one be different? He claims that I am going to have a depression relapse if I don't take any medication... So here is my first question: do you guys think what I have experienced as "depression relapse" when I was trying to stop the AD's many times in the last 10 years, might have been in fact withdrawal symptoms? And that if I taper them a lot more gradually, I might not have those "depression symptoms" forever? And therefore, I wouldn't have to take the so-called MAOI? My second question is: which one do you think I should taper first? Paxil or Wellbutrin? I wanted to get off Paxil as fast as possible because it was making me so sleepy, but right now, it seems like the side effects from Wellbutrin are more disturbing. It has always affected my breathing, like I have to make an effort to breath completely, and it has given me some joint pain. But right now these seem to be worse, breathing is more difficult and it makes the breathing muscles become too contracted and sore. Plus I know that breathing right is important during recovery... Also, the problem with Wellbutrin is that you're not supposed to cut the pill, since the covering is doing the "slow-release" job... Well this was my story! I know it's a looong and boring story but it's mine... If anyone would have any input or advice on one or both of my questions, I would be SO grateful!! Also, please forgive my English mistakes, it is not my mother tongue. I really wish a full physical and mental health to everyone here, and I am looking forward to know and discuss with you all!! All the best. -Athena
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy